# SDR SWAA2023050320658

- Difficulty date: March 24, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS787 RBL19 AND WL156 AT AFT CARGO COMPARTMENT 2023-208664<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS767 TO BS787 RBL19 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 28 REV:A;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS767 TO BS787 RBL19 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 28 REV:A RII CERTIFIED
